On a stability theorem of the Navier-Stokes equation in an exterior domain,

Yuko Enomoto, Yoshihiro Shibata.

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)383-389
JournalHyperbolic Problems, Theory, Numerics and Applications
VolumeI
Publication statusPublished - 2006 Apr 1

Cite this

On a stability theorem of the Navier-Stokes equation in an exterior domain, / Enomoto, Yuko; Shibata., Yoshihiro.

In: Hyperbolic Problems, Theory, Numerics and Applications, Vol. I, 01.04.2006, p. 383-389.

Research output: Contribution to journalArticle

@article{ceffe3e2f9cb43ef801c9dabf78e29ee,
title = "On a stability theorem of the Navier-Stokes equation in an exterior domain,",
author = "Yuko Enomoto and Yoshihiro Shibata.",
year = "2006",
month = "4",
day = "1",
language = "English",
volume = "I",
pages = "383--389",
journal = "Hyperbolic Problems, Theory, Numerics and Applications",

}

TY - JOUR

T1 - On a stability theorem of the Navier-Stokes equation in an exterior domain,

AU - Enomoto, Yuko

AU - Shibata., Yoshihiro

PY - 2006/4/1

Y1 - 2006/4/1

M3 - Article

VL - I

SP - 383

EP - 389

JO - Hyperbolic Problems, Theory, Numerics and Applications

JF - Hyperbolic Problems, Theory, Numerics and Applications

ER -